# SDR FDEA201306131277

- Difficulty date: June 13, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,390 hours, 14,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN DENTED FR 89-90,  12 INCHES LT OF CENTRELINE.   DAMAGE OUT OF LIMITS IAW EA 6-5330-113345,  REPAIR CARRIED OUT IAW SRM 53-10-12, FIG 210.  REPAIR CLASSED AS MAJOR CAT B.
